Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 110, NWS New Orleans, LA

December 29, 2012Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Dec 29, 2012, 9:52 AM CST for Tangipahoa Parish, Louisiana. It took effect at Dec 30, 2012, 4:00 AM CST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 9:52 AM CST (15:52 UTC)
In effect from
Dec 30, 2012, 4:00 AM CST
Expired
Jan 1, 2013, 3:00 PM CST
In force
59 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Tangipahoa Parish, LA

The river

Written for the forecast point Tangipahoa River at Robert (ROBL1). The gauge peaked at 16.26 ft at Dec 30, 2012, 11:00 PM CST.

actionminormoderate101512/2912/3012/3101/0101/02
Action stage
13 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WGUS44 KLIX 291552
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
952 AM CST SAT DEC 29 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-302152-
/O.NEW.KLIX.FL.W.0110.121230T1048Z-130101T0000Z/
/ROBL1.1.ER.121230T1048Z.121231T0000Z.121231T1800Z.NO/
952 AM CST SAT DEC 29 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM LATE TONIGHT TO MONDAY EVENING.
* AT 8:30 AM SATURDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  EARLY TOMORROW MORNING AND THEN CONTINUE TO RISE UNTIL CRESTING AT 
  AROUND 15.5 FEET BY TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

$$
4 follow-up statements
522 
WGUS84 KLIX 300156
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
756 PM CST SAT DEC 29 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-310756-
/O.EXT.KLIX.FL.W.0110.121230T1000Z-130101T0000Z/
/ROBL1.1.ER.121230T1000Z.121231T0000Z.121231T1800Z.NO/
756 PM CST SAT DEC 29 2012

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM LATE TONIGHT TO MONDAY EVENING.
* AT 6:30 PM SATURDAY THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY
  TOMORROW MORNING AND CONTINUE RISING TO A STAGE NEAR 15.5 FEET BY
  TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE ON
  EARLY AFTERNOON MONDAY DECEMBER 31.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

$$
273 
WGUS84 KLIX 301553
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
953 AM CST SUN DEC 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-312153-
/O.EXT.KLIX.FL.W.0110.000000T0000Z-130101T1030Z/
/ROBL1.1.ER.000000T0000Z.121231T0000Z.130101T0430Z.NO/
953 AM CST SUN DEC 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL LATE MONDAY NIGHT.
* AT 8:30 AM SUNDAY THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL 
  CRESTING AT AROUND 16.0 FEET BY EARLY TOMORROW MORNING. THE RIVER 
  IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING. 
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

$$
836 
WGUS84 KLIX 310123
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
722 PM CST SUN DEC 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...

THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-010722-
/O.EXT.KLIX.FL.W.0110.000000T0000Z-130101T1800Z/
/ROBL1.1.ER.000000T0000Z.121231T0600Z.130101T1200Z.NO/
722 PM CST SUN DEC 30 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL TUESDAY AFTERNOON.
* AT 6:30 PM SUNDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST. THE RIVER IS EXPECTED TO FALL
  BELOW FLOOD STAGE ON TUESDAY MORNING JANUARY FIRST. 
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH
  AREAS UNDER WATER.

$$
069 
WGUS84 KLIX 311648
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1048 AM CST MON DEC 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-012100-
/O.EXT.KLIX.FL.W.0110.000000T0000Z-130101T2100Z/
/ROBL1.1.ER.000000T0000Z.121231T0900Z.130101T1500Z.NO/
1048 AM CST MON DEC 31 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL TUESDAY AFTERNOON.
* AT 9:30 AM MONDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Dec 29, 9:04 AM CST, 48 minutes earlier.

Area forecast discussion, Dec 29, 9:04 AM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
904 AM CST SAT DEC 29 2012

.UPDATE...

.SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. A VERY DRY AND STABLE
SOUNDING THIS MORNING WITH A PW OF 0.27 INCHES AND AN LI OF 20.0.
A LAPSE RATE IN PLACE BETWEEN THE SURFACE AND 900 MB AS COLD AIR
ADVECTION CONTINUES ACROSS THE REGION WITH TEMPERATURES RANGING
FROM THE LOW 40S TO THE LOW 30S BETWEEN THE LEVELS. A LARGE CAP OF
DRY AIR IN PLACE ABOVE 900 MB AS WELL. STRONG NORTH...NORTHWESTERLY
FLOW IN THE LOWEST LEVELS BELOW 850 MB WITH A STRONG WEST...SOUTHWESTERLY
FLOW IN PLACE ALOFT.

&&

.DECISION SUPPORT...

&&

.PREV DISCUSSION... /ISSUED 520 AM CST SAT DEC 29 2012/

DISCUSSION...
UPDATED FOR AVIATION DISCUSSION BELOW.  14/MM

AVIATION...
MVFR STRATUS DECK PERSISTS OVER THE TERMINALS EARLY THIS MORNING.
SATELLITE LOOP SHOWS THIS CLOUD COVER ERODING FROM THE WEST OVER
WESTERN LA. EXPECT CEILINGS TO GRADUALLY IMPROVE TO AROUND 2500 FT
THEN CLEAR BY LATE MORNING. HAVE GONE WITH THE SLOWEST GUIDANCE
WITH CLEARING TRENDS...GENERALLY CLEARING AT KBTR/KMCB 15-16Z AND
REMAINDER OF TERMINALS 16-18Z. VFR CONDITIONS AFTER 18Z. NORTHWEST
WINDS 10-15 KTS WITH GUSTS 15-25 KTS EXPECTED TODAY. WINDS WILL
BECOME NORTH AND DECOUPLE TO 5-10 KTS AROUND SUNSET. 14/MM

PREV DISCUSSION... /ISSUED 407 AM CST SAT DEC 29 2012/

SHORT TERM...
A COLD WEEKEND IN STORE WITH FREEZING TEMPS OVERNIGHT TONIGHT.
HAVE OPTED TO KEEP A HARD FREEZE WARNING OFF THE TABLE FOR NOW IN
LIEU OF TWO REASONS. ONE IS WIND SPEEDS...EVENTHOUGH WIND SPEEDS
ARE EXPECTED TO BE VERY LOW TO NIL TONIGHT...EVEN THE MOST GENTLE BREEZE
WILL CAUSE RELATIVELY WARMER TEMPS TO BE MIXED DOWN FROM THE VERY
LOW INVERSION LEVEL. THE SECOND REASON IS SUGGESTED LOWEST TEMPS
OF ONLY 26 DEGREES FOR A BRIEF TIME AROUND SUNRISE. HARD FREEZE
CONDITIONS HAVE TEMPERATURE AND AMOUNT OF TIME TO SATISFY. SEVERAL
LOCATIONS MAY REACH 26 DEGREES BUT SHOULD NOT STAY AT THAT LEVEL
MORE THAN AN HOUR. THE SOUTH SHORE CONDITIONS ARE A LITTLE
DIFFERENT. WINDS ON THE LAKES ARE EXPECTED TO REMAIN RATHER HIGH
TONIGHT CAUSING A WELL MIXED BOUNARY LAYER AND WARMER WATER TEMPS
TO HELP MOST IF NOT ALL SOUTH SHORE LOCATIONS REMAIN ABOVE
FREEZING. THE ONLY AREAS THAT WILL HAVE A POSSIBILITY OF SEEING
FREEZING TEMPS WILL BE INTERIOR SECTIONS OF THE SOUTH SHORE. BUT
CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FREEZE WARNING ATTM.

LONG TERM...
THE NEXT SYSTEM STARTS TO AFFECT THE AREA TUESDAY AS CLOUDS AND
RAIN BEGIN TO MOVE IN ALONG ANOTHER COLD FRONT. THIS FRONT IS
EXPECTED TO SLOW AS IT MOVES THROUGH THE AREA AND INTO THE
NORTHERN GULF. OVERRUNNING RAINS ON THE NORTH SIDE OF THE FRONT
WILL FALL THROUGH A SHALLOW COLD AIR MASS KEEPING THINGS VERY COLD
AND WET TUES NIGHT THROUGH EARLY THU MORNING. SIMPLY NASTY FOR THE
START TO THE NEW YEAR. CEILINGS LOOK TO BE ALL OVER THE PLACE FOR
THE MIDNIGHT NEW YEAR CELEBRATIONS. SOME LOCATIONS LIKE
BATON ROUGE...MCCOMB...AND SLIDELL MAY SEE CLOUD DECKS AT AROUND
1500 FEET WHILE LOCATIONS SOUTH OF THE LAKES MAY SEE DECKS AROUND
4K TO 6K FEET. THIS IS STILL A LITTLE WAYS OUT TO GIVE VERY GOOD
CLOUD HEIGHT CONDITIONS BUT ALL AREAS SHOULD START TO SEE SOME CLOUDINESS.

MARINE...
MODERATE OFFSHORE FLOW OCCURRING ACROSS THE COASTAL WATERS TONIGHT
IN THE WAKE OF THE COLD FRONT WHICH CROSSED THIS WATERS LAST
EVENING. WINDS RUNNING 20-25 KTS OVER THE LAKES AND OFFSHORE WATERS.
EXPECTING WINDS TO DIMINISH BELOW 20 KTS OVER LAKE PONTCHARTRAIN AND
LAKE MAUREPAS AROUND MID MORNING. WILL KEEP SCA GOING FOR ALL WATERS
UNTIL 15Z AND LOWER IT FOR THE TWO LAKES THEREAFTER. WILL KEEP SCA
GOING FOR THE REMAINDER OF THE MARINE WATERS UNTIL 12Z SUNDAY. A
SLIGHT LULL IN THE WINDS IS EXPECTED THIS AFTN BUT WINDS WILL PICK
UP AGAIN THIS EVENING AS COLD AIRMASS SETTLES OVER THE WATERS
SUPPORTING THE CONTINUATION OF THE SCA. WINDS WILL SUBSIDE TO 5-15
KTS AND VEER TO THE EAST THEN SOUTHEAST SUNDAY AFTN/SUNDAY NIGHT AS
SFC HIGH PRESSURE MOVES OVER THEN EAST OF THE WATERS. ONSHORE FLOW
WILL DEVELOP BY MONDAY IN RESPONSE TO THE NEXT DIGGING UPPER TROUGH
OVER THE ROCKIES. CAUTION FLAGS MAY BE NEEDED OVER THE WATERS BY
MONDAY NIGHT AS THE PRESSURE GRADIENT TIGHTENS. THE NEXT COLD FRONT
WILL CROSS THE WATERS LATE ON NEW YEARS DAY. SCEC/SCA CONDITIONS ARE
EXPECTED IN THE WAKE OF THE FRONT LASTING THROUGH LATE NEXT WEEK AS
MODERATE OFFSHORE FLOW DEVELOPS.  14/MM

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT AND RADAR SURVEILLANCE.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  47  26  50  34 /   0   0   0  10
BTR  51  28  55  38 /   0   0   0  10
ASD  52  27  53  36 /   0   0   0  10
MSY  51  34  53  44 /   0   0   0  10
GPT  52  29  52  37 /   0   0   0  10
PQL  52  26  53  35 /   0   0   0  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
     ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
     ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Dec 29, 5:53 AM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
553 AM CST SAT DEC 29 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-300000-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
553 AM CST SAT DEC 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES REMAIN FOR MOST MARINE AREAS THROUGH MUCH
OF TODAY. SMALL CRAFT CAUTION STATEMENTS WILL REPLACE ADVISORIES
BY MID MORNING OVER THE LAKES AND SOUNDS.

FREEZING CONDITIONS WILL OCCUR OVER AREAS NORTH OF THE LAKES BUT A
HARD FREEZE IS NOT EXPECTED AT THIS TIME. INTERIOR SECTIONS SOUTH
OF THE LAKES MAY APPROACH FREEZING BUT WIDESPREAD FREEZING
CONDITIONS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE MONDAY
NIGHT AND TUESDAY...NEW YEARS EVE AND NEW YEARS DAY...AS ANOTHER
AREA OF LOW PRESSURE AND COLD FRONT MOVE THROUGH THE AREA. AT THIS
TIME...SEVERE WEATHER IS NOT EXPECTED. OCCASIONAL LIGHTNING AND
BRIEF HEAVY DOWNPOURS WILL BE THE MAIN THREAT FROM THESE
THUNDERSTORMS.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO REDEVELOP
WEDNESDAY NIGHT AND THURSDAY IN THE WAKE OF A GULF LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 6:15 PM CSTSpecial Marine WarningLIX60 min
Dec 28, 6:42 PM CSTSpecial Marine WarningLIX63 min
Dec 28, 7:39 PM CSTSpecial Marine WarningLIX66 min
Dec 28, 8:06 PM CSTSpecial Marine WarningLIX54 min
Dec 28, 8:22 PM CSTSpecial Marine WarningLIX53 min
Dec 28, 8:37 PM CSTSpecial Marine WarningLIX23 min
Dec 28, 8:44 PM CSTSpecial Marine WarningLIX31 min
Dec 28, 9:16 PM CSTSpecial Marine WarningLIX59 min
Dec 29, 9:35 AM CSTRiver Flood WarningLIXSaint Tammany5 days
Dec 29, 3:52 PM CSTFreeze WarningLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more16 hr
Dec 29, 3:52 PM CSTHard Freeze WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Tangipahoa and 3 more7 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.